MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*5MM CRVD DISSECTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENDOPATH*5MM CRVD DISSECTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 5DCD
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.As a lot/batch was not provided, a device history could not be performed.
 
Event or Problem Description
It was reported that during a laparoscopic sigmoidectomy, the jaws of the device did not match properly when the surgeon checked the device functionality outside the patient.The device was not used for the patient.Another device was used to complete the case.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
(b)(4).Batch # n92x5w.Device analysis: the analysis results found that the 5dcd instrument was received with the end effector misaligned.In addition, the tyvek was returned along with the instrument.When testing the instrument for functionality it was noted that the instrument did not grasp properly.No conclusion could be reached as to why the end effector of the device misaligned.N4m56c.The lot history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the packaging process.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.

Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7618964
Report Number3005075853-2018-10798
Device Sequence Number19436173
Product Code GEI
UDI-Device Identifier20705036000775
UDI-Public20705036000775
Combination Product (Y/N)N
PMA/510(K) Number
K984240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue Number5DCD
Device Lot NumberN4M56C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2018
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer07/09/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1